# SDR YENA20160216116

- Difficulty date: February 16, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 2945
- Aircraft time: 37,834 hours, 13,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 055518
- Condition: No Test
- Location: Emergency Lights
- Part time: 37,834 hours, 13,155 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILS TEST. R & R BATTERY PACK AT FWD EPSU. 10WL OPS CHECK GOOD.
